RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1957, Volume 2, Issue 2  


Limit Theorems for Stochastic Processes with Independent Increments
A. V. Skorokhod
145
On the Convergence, Basic Distributions and Classification of Abstract Random Variables
Saad K. Nasr
178
On Strong Markov Processes
A. A. Yushkevich
187
Lokale Grenzwertsätze für grosse Abweichungen
Wolfgang Richter
214
A Multi-Dimensional Limit Theorem for Homogeneous Markov Chains with a Countable Number of States
V. A. Volkonskii
230

Short Communications
More Exact Statements of Several Theorems in the Theory of Branching Processes
V. M. Zolotarev
256
The Kinetic Equation for Mixtures
V. N. Klimov
266
On a Local Limit Theorem for Lattice Distributions
Yu. A. Rozanov
275
Lévy Brownian Motion for Several Parameters and Generalized White Noise
N. N. Chentsov
281
On Relations Between Strict-Sense and Wide-Sense Conditional Expectations
Zbyněk Šidák
283
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019